MAUDE Adverse Event Report: FX SOLUTIONS HUELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 104-0803
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to infection.Approximately 2 months after the first surgery.The surgeon explanted 1 humerl cup 36+3, 1 glenoid baseplate, 1 centered glenosphere 40, 1 locking screw 25, 1 locking screw 35 and 2 standard screw 15.The surgeon implanted 1 smartloop white usp 5, 1 glenoid baseplate 24, 2 standard screw 15, 1 locking screw 35, 1 locking screw 25, 1 centered glenosphere 40, 1 humeral cup 40+3 and 2 cortical screw 26.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
HUELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key14563931
Report Number3009532798-2022-00111
Device Sequence Number17379182
Product Code PHX
UDI-Device Identifier03701037300121
UDI-Public03701037300121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/10/2025
Device Model Number104-0803
Device Catalogue Number104-0803
Device Lot NumberP2003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown